MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5552003
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not get begun.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in october, 2020.A review of the manufacturing records was performed and found that the lot was manufactured to specification.When the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported, the packaging of the bard/davol x-stream tubing set nd handle w/o tip was noted to be creased and folded on (b)(6) 2021.It is also reported that the packaging was non-sterile, rupturing the sterility barrier.There was no patient involvement.
 
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not get begun.To date, this is the only reported complaint for this manufacturing lot of 1200 units released for distribution in october, 2020.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Addendum: this supplemental mdr is submitted to report the results of the device evaluation.Initial evaluation of the sample confirms for a breach of the sterile barrier.Based on sample evaluation, after the product was released from bard/davol control the product was subjected to some excessive heat and subsequent force / trauma to the blister end while the package was in a heated state.This resulted in blister deformity and a ¿glazed¿ seal transfer and breach of the sterile barrier.It is anticipated that a force without the excessive heat can result in a cracked blister.The blister deformity and ¿glazed¿ seal transfer indicate the product seeing excessive heat.Based on the sample evaluation and investigation performed, the root cause is heat/ trauma damage to the product packaging while in transit or in hospital inventory.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the packaging of the bard/davol x-stream tubing set nd handle w/o tip was noted to be creased and folded on 08-feb-2021.It is also reported that the packaging was non-sterile, rupturing the sterility barrier.There was no patient involvement.

Brand Name
X-STREAM TUBING SETS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11396211
Report Number1213643-2021-20045
Device Sequence Number19124079
Product Code GCJ
UDI-Device Identifier00801741010101
UDI-Public(01)00801741010101
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2023
Device Catalogue Number5552003
Device Lot NumberJUEW3368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;